Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 10, Issue 1, Pages 47-55
http://dx.doi.org/10.1155/S104895339700004X

Stochastic approximation-solvability of linear random equations involving numerical ranges

1International Publications, 12046 Coed Drive, Orlando 32826 , Florida, USA
2Istituto per la Ricerca di Base, Division of Mathematics, Monteroduni (IS), Molise, I-86075, Italy

Received 1 September 1995; Revised 1 February 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Hai-Shan Han, Antonino Popolo, and Zun-Quan Xia, “An ABS algorithm for a class of systems of stochastic linear equations,” Journal of Applied Mathematics and Computing, vol. 31, no. 1-2, pp. 533–542, 2009. View at Publisher · View at Google Scholar
  • Dang H. Thang, and Ta N. Anh, “On random equations and applications to random fixed point theorems,” Random Operators and Stochastic Equations, vol. 18, no. 3, 2010. View at Publisher · View at Google Scholar
  • Dang Hung Thang, and Nguyen Thinh, “Generalized random linear operators on a Hilbert space,” Stochastics An International Journal of Probability and Stochastic Processes, pp. 1–20, 2012. View at Publisher · View at Google Scholar
  • Dang Hung Thang, Nguyen Thinh, and Tran Xuan Quy, “Generalized Random Spectral Measures,” Journal of Theoretical Probability, 2012. View at Publisher · View at Google Scholar
  • Dang Hung Thang, and Ta Cong Son, “On the convergence of the product of independent random operators,” Stochastics, vol. 88, no. 6, pp. 927–945, 2016. View at Publisher · View at Google Scholar